# SDR CKSA95134

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801MG
- Make and model: Doug DC-8-62
- Aircraft serial: 45986
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corrosion
- Location: Ws 152
- Part time: 44,966 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-CHECK INSPECTION FOUND UPPER SKIN PANEL JUST FORWARD OF CENTER SPAR AT APPROXIMATELY STA XRS 152 - CORROSION REMOVAL EXCEEDS 20 PERCENT OF PANEL THICKNESS.  REPAIRED IAW SKETCH AIA/E/2102 AT RT WING CENTER SPAR AREA AT STA XRS 152.  (X)
